Journal of Inequalities and Applications
Volume 6 (2000), Issue 3, Pages 287-303
Factoring linear differential operators on measure chains
1Department of Mathematics and Statistics, University of Nebraska-Lincoln, Lincoln 68588-0323, NE, USA
2Department of Mathematical Sciences, University of Alberta, Edmonton T6G 2G1, Alberta, Canada
3Department of Mathematics, North Dakota State University, Fargo 58105-5075, ND, USA
Received 7 September 1999; Revised 9 November 1999
Copyright © 2000 Lynn H. Erbe et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We extend to measure chains Abel’s theorem, the existence of a set of positive Wronskians, and the Polya and Trench factorizations of disconjugate linear -differential operators.